# SDR MAC050701

- Difficulty date: May 18, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 23,838 hours, 32,104 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT FL220 THE NR 2 POWER LEVER APPEARED TO BE FROZEN AT ITS POWER SETTING.  AFTER DESCENT TO 12,000 FT THE NR 2 POWER LEVER BECAME FREE AND THE POWER COULD THEN BE CHANGED.  SERVICE BULLETIN ATR42-76-0009 HAD PREVIOUSLY BEEN ACCOMPLISHED.  PANELS WERE REMOVED TO GAIN ACCESS, THE FLEXIBLE CONTROLS WERE LUBED AND THE REMOVED PANELS WERE RESEALED.  OPERATIONAL CHECKS WERE ACCOMPLISHED WITH NO DISCREPANCIES FOUND.  THE A/C WAS RETURNED TO SERVICE WITH NO FURTHER DISCREPANCIES TO THE NR 2 ENGINE CONTROLS.
